American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Sergeĭ Sergeev and Hans Schneider. CSR expansions of matrix powers in max algebra. Trans. Amer. Math. Soc. 364 (2012) 5969-5994.
Abstract, references, and article information   
View Article: PDF

[2] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[3] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shmuel Friedland, Daniel Hershkowitz and Hans Schneider. Matrices whose powers are $M$-matrices or $Z$-matrices . Trans. Amer. Math. Soc. 300 (1987) 343-366. MR 871680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Zarrow. A canonical form for symmetric and skew-symmetric extended symplectic modular matrices with applications to Riemann surface theory . Trans. Amer. Math. Soc. 204 (1975) 207-227. MR 0407324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward Spence. $m$-symplectic matrices . Trans. Amer. Math. Soc. 170 (1972) 447-457. MR 0311684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Merrill M. Flood. Equivalence of pairs of matrices . Trans. Amer. Math. Soc. 44 (1938) 8-17. MR 1501957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. H. Ingraham and M. C. Wolf. Relative linear sets and similarity of matrices whose elements belong to a division algebra . Trans. Amer. Math. Soc. 42 (1937) 16-31. MR 1501911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. V. Churchill. Canonical forms for symmetric linear vector functions in pseudo-Euclidean space . Trans. Amer. Math. Soc. 34 (1932) 784-794. MR 1501663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. M. Wedderburn. On matrices whose coefficients are functions of a single variable . Trans. Amer. Math. Soc. 16 (1915) 328-332. MR 1501015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur Ranum. Concerning linear substitutions of finite period with rational coefficients . Trans. Amer. Math. Soc. 9 (1908) 183-202. MR 1500808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia